# SDR QMLA2011060711066

- Difficulty date: June 7, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 1,793 hours, 5,847 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: B632K1001051
- Part serial: KA0683
- Condition: Making Metal
- Location: Zone 200
- Part time: 1,793 hours, 5,860 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT, THIS WAS THE 4TH CHIP LIGHT EVENT WITHIN THE PREVIOUS SEVERAL MONTHS.  PREVIOUS CHIP EVENTS WERE FUZZ REQUIRING NO FURTHER ACTION, CHIP EVENT ON 6/07/11 REQUIRED TRANSMISSION CHANGE IAW AMM 63-41-00 6-2. TRANSMISSION CHANGE IN PROGRESS.
